Coupled coincidence point theorems of mappings in partially ordered metric spaces

Authors

  • E. Prajisha Department of Mathematics, Central University of Kerala, Kasaragod, India
  • P. Shaini Department of Mathematics, Central University of Kerala, Kasaragod, India

Abstract

In this paper we introduce a new generalized weakly contractive condition involving expressions of Kannan type contraction. And we establish coupled coincidence point and coupled common fixed point theorems of a pair of mappings satisfying the new contractive condition. An example is given to illustrate the theorems.

Downloads

Published

2020-03-28

How to Cite

Prajisha, E., & Shaini, P. (2020). Coupled coincidence point theorems of mappings in partially ordered metric spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 11(1), 29-40. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/529

Issue

Section

Research Article